# SDR MASA2011021801951

- Difficulty date: February 16, 2011
- Submitted: February 19, 2011
- Operation: Air carrier
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 20,424 hours, 14,145 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR 'OPEN' PLACARD WORN.  MX REPLACED WORN "OPEN" PLACARD ON PAX DOOR.
